only reason im telling ya is cause .i didnt want know one to worry.i havent been posting and i usaly get a few emails and pms or people post .so i thought id better tell ya.there a bit hard geting used to sleep a lot first night i took em i feel sleep siting up at pc. woke like 7 hours latter and went to real bed and slept like 9 more.man meds are weird on my body
Good luck to you on your new meds. It may take a few days for you to get used to them. If they help you sleep, than them an hour or so before a chosen bedtime. Please let us know how you are doing. We do care about you.
the funny thing is i forgot what the dr said as how to take em so i call the pharmist and on the zoloft she said take 1 in the morning but i heard it as 1 in the morning im like wth who will wake up at 1 so i question her but she meant take one pill in the morning time not at 1 am lol.ill be ok nra just takes a bit to get used to em at least i got some rest but i dont need that much rest .lol i couldnt even get outa bed .thats why i hate takeing pills once ya take em u have to stay with the ride to they get outa system
I have fallen asleep at the computer several times. Sometimes when I am in a lot of pain I just cannot get to sleep so I sit at the computer at night and try to take my mind off of it. My wife has woke me up several times and told me to go to bed.
Thanks for the heads-up about your medication change. Every one of these kinds of meds has an adjustment phase that can be anywhere from a few days to a month. Your body has to change gears to adapt so give it time, but make sure that you report any unusual symptoms to your doctor.
Good luck with the new regimen! [img]/ubbthreads/images/graemlins/smile.gif[/img]